Posted by tiph on May 13, 2016, 11:35 pm, in reply to "Re: radiation pain after"User logged in as post I saw my plastic surgeon and he thinks it's from the radiation. He gave me valium. I can't function on that. 991 Responses Re: radiation pain after - Cheryl W May 14, 2016, 9:23 am Re: radiation pain after - Kas May 14, 2016, 9:24 pm Re: radiation pain after - tiph May 15, 2016, 12:26 am « Index
Post a Response WARNING! You have Javascript disabled in your browser, this form may not function correctly.Your Name: Subject: Message: Please Log in. 😀 😀 😁 😂 🤣 😊 😉 😍 😘 😎 🤔 😐 🙄 😮 😲 😱 😢 😭 😡😴 🤪 👍 👎 👌 👏 🙏 ❤️ 🎉 🤗 😇 😛 😜 😬 😞 😕 😤 🤯 Optional Image URL: Remember my name for the next time I post.By posting, you confirm that you have read and agree to the board's usage terms.
WARNING! You have Javascript disabled in your browser, this form may not function correctly.
Your Name:
Subject:
Remember my name for the next time I post.